# SDR N6WA20140803001

- Difficulty date: August 3, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 29,506 hours, 21,612 cycles
- System (JASC): 5240 · Service Doors
- Part: Trim Panel
- Condition: Peeling
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM INSIDE SERVICE DOOR PEELING OFF.  SECURED SERVICE DOOR TRIM IAW AMM 25-25-00.
